Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and heart palpitations after masturbation?

Answered by
Dr.
Dr. Arnab Banerjee

Critical Care Specialist

Practicing since :2012

Answered : 1305 Questions

default
Posted on Sat, 27 Aug 2016 in Sexual Health
Question: While mastrubating today i noticed sudden raise in heart beat with dizzyness ? Wants to know the cause for this
doctor
Answered by Dr. Arnab Banerjee 40 minutes later
Brief Answer:
Nothing to worry, however routine and timely follow-up to continue..

Detailed Answer:
Hello XXXXXXX Welcome to HCM,

I've gone through your query and understand your concern..

Now what you've experienced today, is otherwise known as a stress response..

Whenever our body is exposed to any kind of stressful situation (excessive emotion, anger, excitation- in your scenario, fear, anxiety, dehydration etc.), there's certain hormonal secretion(called as stress hormones) which increases the heart rate to to some extent..now our body has it's own set of compensatory response which tries to cop up with it initially, but when the heart rate gets too high (exact rate varies from person to person), then after a certain limit the body's compensatory mechanism fails and there's a sudden drop in blood pressure which causes a brief period of dizziness..

Not to worry, just remain well hydrated, stay rested, avoid being on empty stomach, and try to refrain yourself from any excessive masturbation..

In case there's any recurrence, then I'd advice you to get yourself checked out by a physician specifically for pulse rate, blood pressure and blood sugar..

Let me know if your having any further doubts, i'll be glad to clarify..

Take Care
Kind Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Arnab Banerjee 39 hours later
Thanks for looking into my problem and giving good resolution. I do workouts every day that reminds of dehydration. could you suggested best ways to keep hydrated and how frequent can we mastrubate.
doctor
Answered by Dr. Arnab Banerjee 5 hours later
Brief Answer:
follow-up consultation..

Detailed Answer:
Hello XXXXXXX Welcome Back,

Well the Best Way to stay hydrated simply is by drinking a lot of water..

Since you do work outs you can drink at least 3-3.5 ltr per day..

Remember not to sip on those commercial energy drinks (Red bull, gatorade etc.) immediately after work outs, as after intense session of work outs, the body sweats a lot and all it needs is simple water(mineral , U.V.R.O purified) at that time..

Drink 2 glass of water after getting up from bed in the morning, that way the body's metabolism gets a kick start right in the morning it self..

Make simple detoxifying drink like 2 tsf honey, 1 squeezed lime in a glass of XXXXXXX warm water and drink it 1 glass before and after working out, you'll feel refreshed..

Ideally there's no guidelines as such for masturbation, it varies from individual to individual, depending on stamina, health and fitness, in general once a day is fine(if everything allows)..


For future reference you can always get in touch with me, below is my direct follow-up link through which you can contact me anytime anywhere, I'll be happy to help -

http://www.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=71041


Take Care
Kind Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Arnab Banerjee 3 hours later
Thank doctor for your valuable guidance.Just out of curiosity I want to ask final question. I have read in internet that using sun screen lotions reduces sperm life , is this true ? . I feel pleasure if you can give some insight into this. I will follow your suggestions and get in touch in case of further any issues that comes up. Thank you so much.
doctor
Answered by Dr. Arnab Banerjee 3 hours later
Brief Answer:
still ongoing researches..

Detailed Answer:
Welcome Back XXXXXXX

This is still a field of ongoing researches, as no exclusive evidence to concrete this is found as of now..

But you should note that, Excess use of any kind of chemical product possesses health risk, so just be safe..

My advice will be to stay away from those dubious things and live happily with natural resources.. nature has given us abundant resources (you can 'google' this too and learn yourself)..

You can let me know later on if you have any doubts/concern regarding,

But again I'm advising you don't any stress on these, as the world where we are living, what we are eating, drinking, breathing - everything has something to be worried for (if we start finding risk factors, it's there everywhere and in everything), so it's always best not to think about all these and live happily and maintain a healthy life style..

Yes, your follow-ups are about to end here, but if you wish to continue further , you can always get in touch with me, below is my direct follow-up link through which you can contact me anytime anywhere, I'll be happy to help -

http://www.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=71041


Take Care
Kind Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics

Recent questions on  Dizzyness

doctor1 MD

Hi, Taking Atorvostatin 20mg Since starting them I have had dizzyness and lightheadednessplus waking up in the middle of the night with really dry...

doctor1 MD

Im having my last period on the 13th April and my period slightly light.Lately im having this heart burn,dizzyness and when i lay back my stomach...

doctor1 MD

I have been taking diltiazem 180mg. , becaause of micro albumin in urine, my Dr added Olmetec 20mg. However, I feel dizzyness and tireness very...

doctor1 MD

if i infact have celiac desease: my symptoms are very severe and has been misdiagnosed for years. nuerologically has caused people to think i was...

doctor1 MD

What is the name of a maneuver to cure dizzyness . IT involves laying on your back and hang your head over the edge XXXXXXX Gerstenkorn

doctor1 MD

Hello! Among other symptoms, I have one bothersome one. For example today, I was laying new floor in my house. That means I have to sit, and get up...

doctor1 MD

Hi , i dont feel very well, i have nausea , dizzyness , feelings of anxiety and muscle tension. My left arm feels as if its a dead arm too. Is this...